# SDR FDEA202311251898

- Difficulty date: November 25, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A55276055000
- Part serial: CP1155
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR UPR   SKIN AT ER5-14", T/E-6" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 55-21-12-201,PARA.5.F,PAGE 241~245,FIG.209, SHEET 1~2,THIS REPAIR IS   CLASSIFIED AS A MAJOR CATEGORY B REPAIR, RAISED NEW RDR FOR TRACKING REQUIREMENT.    "MAJOR REPAIR"
